Probabilistic biclassification and random variable representations

Autor(en): Suck, R
Stichwörter: BINARY CHOICE-PROBABILITIES; LINEAR ORDERING POLYTOPE; Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; Psychology; Psychology, Mathematical; Social Sciences, Mathematical Methods
Erscheinungsdatum: 1997
Herausgeber: ACADEMIC PRESS INC ELSEVIER SCIENCE
Journal: JOURNAL OF MATHEMATICAL PSYCHOLOGY
Volumen: 41
Ausgabe: 1
Startseite: 57
Seitenende: 64
Zusammenfassung: 
Random utility theory has been generalized by various authors to a large variety of relations. A fairly general description of this theory is given and its combinatorial, geometric, and probabilistic ingredients are outlined. Subsequently, the technique is applied to the class of biclassification relations. Furthermore, a modification is presented which is applicable in cases in which the standard theory breaks down. The principles of applying the modified version to the problem of interrater reliability are outlined. The paper closes with considering statistical questions both in the standard and in the modified version. (C) 1997 Academic Press.
ISSN: 00222496
DOI: 10.1006/jmps.1997.1147

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 26, 2024

Google ScholarTM

Check

Altmetric